# SDR CALA2015072400598

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 57,592 hours, 19,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT CLOSET PROX LIGHT WILL NOT ILLUMINATE.  R & R BATTERY PACK AT M167S.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-06, AMM 33-51-00 & WDM 33-51-21.  OPERATIONS CHECKED GOOD.
